The Stacks Project


Bibliography item: Stevens88

authorStevens, Jan
titleOn canonical singularities as total spaces of deformations
year1988
typearticle
journalAbh. Math. Sem. Univ. Hamburg
volume58
pages275-283

BibTeX code

You can use the following code to cite this item yourself.

@article{Stevens88,
  author = {Stevens, Jan},
  title = {On canonical singularities as total spaces of deformations},
  year = {1988},
  journal = {Abh. Math. Sem. Univ. Hamburg},
  volume = {58},
  pages = {275-283},
}